# SDR SWAA2014010223677

- Difficulty date: December 12, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 80,210 hours, 62,340 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 6568269
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 FAIRING FLAP TRACK FRAME CRACKED.  R & R FRAME IAW DRAWING & SRM.
